# SDR AALA20161223013

- Difficulty date: December 23, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 14,966 hours, 5,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BY L1 DOOR FAILED TEST.  REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-00.  OPERATIONAL CHECKED GOOD.
